Volume 25, issue 3 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Distinguishing open symplectic mapping tori via their wrapped Fukaya categories

Yusuf Barış Kartal

Geometry & Topology 25 (2021) 1551–1630
Bibliography
1 M Abouzaid, A geometric criterion for generating the Fukaya category, Publ. Math. Inst. Hautes Études Sci. 112 (2010) 191 MR2737980
2 M Abouzaid, P Seidel, An open string analogue of Viterbo functoriality, Geom. Topol. 14 (2010) 627 MR2602848
3 P A Bergh, S Oppermann, Cohomology of twisted tensor products, J. Algebra 320 (2008) 3327 MR2450729
4 F Bourgeois, T Ekholm, Y Eliashberg, Effect of Legendrian surgery, Geom. Topol. 16 (2012) 301 MR2916289
5 B Chantraine, G Dimitroglou Rizell, P Ghiggini, R Golovko, Geometric generation of the wrapped Fukaya category of Weinstein manifolds and sectors, (2017) arXiv:1712.09126
6 K Cieliebak, Handle attaching in symplectic homology and the chord conjecture, J. Eur. Math. Soc. 4 (2002) 115 MR1911873
7 K Cieliebak, Y Eliashberg, From Stein to Weinstein and back, 59, Amer. Math. Soc. (2012) MR3012475
8 D Gaitsgory, ind-coherent sheaves, Mosc. Math. J. 13 (2013) 399 MR3136100
9 D Gaitsgory, N Rozenblyum, A study in derived algebraic geometry, II : Deformations, Lie theory and formal geometry, 221, Amer. Math. Soc. (2017) MR3701353
10 S Ganatra, Symplectic cohomology and duality for the wrapped Fukaya category, PhD thesis, Massachusetts Institute of Technology (2012)
11 S Ganatra, J Pardon, V Shende, Structural results in wrapped Floer theory, (2018) arXiv:1809.03427v1
12 S Ganatra, J Pardon, V Shende, Sectorial descent for wrapped Fukaya categories, (2018) arXiv:1809.03427v2
13 S Ganatra, J Pardon, V Shende, Covariantly functorial wrapped Floer theory on Liouville sectors, Publ. Math. Inst. Hautes Études Sci. 131 (2020) 73 MR4106794
14 Y Gao, Functors of wrapped Fukaya categories from Lagrangian correspondences, (2018) arXiv:1712.00225
15 L Grimley, V C Nguyen, S Witherspoon, Gerstenhaber brackets on Hochschild cohomology of twisted tensor products, J. Noncommut. Geom. 11 (2017) 1351 MR3743225
16 Y Groman, Floer theory and reduced cohomology on open manifolds, (2015) arXiv:1510.04265
17 K Irie, Handle attaching in wrapped Floer homology and brake orbits in classical Hamiltonian systems, Osaka J. Math. 50 (2013) 363 MR3080805
18 Y B Kartal, Dynamical invariants of mapping torus categories, (2018) arXiv:1809.04046
19 Y B Kartal, Distinguishing open symplectic mapping tori via their wrapped Fukaya categories, PhD thesis, Massachusetts Institute of Technology (2019)
20 L H Kauffman, N A Krylov, Kernel of the variation operator and periodicity of open books, Topology Appl. 148 (2005) 183 MR2118964
21 M Kontsevich, Y Soibelman, Notes on A–algebras, A–categories and non-commutative geometry, from: "Homological mirror symmetry" (editors A Kapustin, M Kreuzer, K G Schlesinger), Lecture Notes in Phys. 757, Springer (2009) 153 MR2596638
22 N A Krylov, Relative mapping class group of the trivial and the tangent disk bundles over the sphere, Pure Appl. Math. Q. 3 (2007) 631 MR2351640
23 Y Lekili, A Polishchuk, Arithmetic mirror symmetry for genus 1 curves with n marked points, Selecta Math. 23 (2017) 1851 MR3663596
24 J L Loday, The diagonal of the Stasheff polytope, from: "Higher structures in geometry and physics" (editors A S Cattaneo, A Giaquinto, P Xu), Progr. Math. 287, Birkhäuser (2011) 269 MR2762549
25 V A Lunts, D O Orlov, Uniqueness of enhancement for triangulated categories, J. Amer. Math. Soc. 23 (2010) 853 MR2629991
26 V Lyubashenko, S Ovsienko, A construction of quotient A–categories, Homology Homotopy Appl. 8 (2006) 157 MR2259271
27 M Markl, Transferring A (strongly homotopy associative) structures, Rend. Circ. Mat. Palermo Suppl. 79 (2006) 139 MR2287133
28 S Ma’u, Quilted strips, graph associahedra, and A n–modules, Algebr. Geom. Topol. 15 (2015) 783 MR3342676
29 M Maydanskiy, Exotic symplectic manifolds from Lefschetz fibrations, (2009) arXiv:0906.2224
30 D Nadler, Wrapped microlocal sheaves on pairs of pants, (2016) arXiv:1604.00114
31 P Seidel, A biased view of symplectic cohomology, from: "Current developments in mathematics" (editors B Mazur, T Mrowka, W Schmid, R Stanley, S T Yau), International (2008) 211 MR2459307
32 P Seidel, Fukaya categories and Picard–Lefschetz theory, Eur. Math. Soc. (2008) MR2441780
33 P Seidel, Abstract analogues of flux as symplectic invariants, 137, Soc. Math. France (2014) 135 MR3289398
34 K Siegel, Squared Dehn twists and deformed symplectic invariants, (2016) arXiv:1609.08545
35 Z Sylvan, On partially wrapped Fukaya categories, (2016) arXiv:1604.02540
36 R W Thomason, Homotopy colimits in the category of small categories, Math. Proc. Cambridge Philos. Soc. 85 (1979) 91 MR510404